# SDR DL72L990469

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-2 LETTER CHECK, .5 INCH CRACK LT ELEVATOR LOWER SKIN FROM RIVET FWD I/B SIDE OF TAB ROD CUTOUT.  REPAIRED PER SRM 55-20-3 FIG 4.
